JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MAXIMAL, MINIMAL OPEN AND CLOSED SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MAXIMAL, MINIMAL OPEN AND CLOSED SETS
MUKHARJEE, AJOY;
  PDF(new window)
 Abstract
We obtain some conditions for disconnectedness of a topological space in terms of maximal and minimal open sets, and some similar results in terms of maximal and minimal closed sets along with interrelations between them. In particular, we show that if a space has a set which is both maximal and minimal open, then either this set is the only nontrivial open set in the space or the space is disconnected. We also obtain a result concerning a minimal open set on a subspace.
 Keywords
maximal open set;minimal open set;maximal closed set;minimal closed set;disconnected;
 Language
English
 Cited by
 References
1.
F. Nakaoka and N. Oda, Some applications of minimal open sets, Int. J. Math. Math. Sci. 27 (2001), no. 8, 471-476. crossref(new window)

2.
F. Nakaoka and N. Oda, Some properties of maximal open sets, Int. J. Math. Math. Sci. 2003 (2003), no. 21, 1331-1340. crossref(new window)

3.
F. Nakaoka and N. Oda, Minimal closed sets and maximal closed sets, Int. J. Math. Math. Sci. 2006 (2006), Article ID 18647, pages 1-8.

4.
S. Willard, General Topology, Addison-Wesley Publishing Company, 1970.